# SDR 95ZZZW795

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26906
- Make and model: Swrngn SA227AC
- Aircraft serial: AC654B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 2726003001
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED MAINTENANCE, THE LT FLAP I/B END RIB WAS FOUND TO BE CRACKED.   REPAIRS WERE COMPLETED BY REPLACING THE FORWARD END RIB, P/N 27-36004-009, AND AFT END RIB, P/N 27-26-003-001, IAW FAC SRM 57-90-60.  REF MALA954515.
